MAUDE Adverse Event Report: ARTHREX, INC. 4MM CURVED TORPEDO; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL

ARTHREX, INC. 4MM CURVED TORPEDO; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Model Number 4MM CURVED TORPEDO
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is now reportable.During returned device evaluation, a reportable malfunction was discovered.Complaint confirmed.One unpackaged ar-8400ctd curved torpedo (labeled with component batch 47681949) was received for investigation.Visual inspection identified that the distal end of the inner tube was not present within the returned ar-8400ctd.This would account for the lack of functionality observed during use.Additionally, breakage was noticed along the inner diameter of the outer tube window.No fragments were returned for analysis.No further issues were observed.Material analysis of the ar-8400ctd identified that the outer tube met all as-received specifications.As such, this event is most likely the result of user applied mechanical forces during use, such as through prying/leveraging against bone and/or hard tissue.
 
Event or Problem Description
It was reported that the device doesn`t work anymore.There was no harm or adverse event for patient, operator or third party reported.The ask surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.This is now reportable.During returned device evaluation, a reportable malfunction was discovered.

Brand Name
4MM CURVED TORPEDO
Common Device Name
BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11692415
Report Number1220246-2021-02916
Device Sequence Number19875876
Product Code GFA
UDI-Device Identifier00888867187801
UDI-Public00888867187801
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Model Number4MM CURVED TORPEDO
Device Catalogue NumberAR-8400CTD
Device Lot Number10741840
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2021
Initial Report FDA Received Date04/20/2021
Patient Sequence Number1